Publicacions Matemàtiques

Generalized quasidisks and conformality

Chang-Yu Guo, Pekka Koskela, and Juhani Takkinen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map $f\colon\mathbb D\to\Omega$ to the entire plane as a homeomorphism of locally exponentially integrable distortion. Additionally, we show that a conformal map as above cannot necessarily be extended in this manner if we assume that $\Omega$ is the image of $\mathbb D$ under a self-homeomorphism of the plane that has locally exponentially integrable distortion.

Article information

Publ. Mat., Volume 58, Number 1 (2014), 193-212.

First available in Project Euclid: 20 December 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C62: Quasiconformal mappings in the plane 30C65: Quasiconformal mappings in $R^n$ , other generalizations

Homeomorphism of finite distortion


Guo, Chang-Yu; Koskela, Pekka; Takkinen, Juhani. Generalized quasidisks and conformality. Publ. Mat. 58 (2014), no. 1, 193--212.

Export citation